MathSciNet Relay Station
MathSciNet bibliographic data
MR1614067 (99c:65036) 65D17
Peternell, Martin; Pottmann, Helmut A Laguerre geometric approach to rational offsets. Comput. Aided Geom. Design 15 (1998), no. 3, 223–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement